Journal of Fourier Analysis and Applications

, Volume 9, Issue 1, pp 49–66

Time Decay and Regularity of Solutions to the Wave Equation and Convergence of Fourier Expansions

  • Leonardo Colzani

DOI: 10.1007/s00041-003-0002-4

Cite this article as:
Colzani, L. J. Fourier Anal. Appl. (2003) 9: 49. doi:10.1007/s00041-003-0002-4
  • 66 Downloads

We estimate the time decay and regularity of solutions to the wave equation and study the localization and convergence of Fourier integrals. While for generic square integrable functions the results hold almost everywhere, for radial functions the only exception is at the origin.

Copyright information

© Birkhauser Boston 2003

Authors and Affiliations

  • Leonardo Colzani
    • 1
  1. 1.Dipartimento di Matematica e Applicazioni, Universita di Milano - Bicocca, via Bicocca degli Arcimboldi 8, 10126, Milan, Italy

Personalised recommendations